# SDR CALA2017032400677

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 60,023 hours, 24,944 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Safety Valve
- Part number: S4340131004
- Part serial: P1369
- Condition: Damaged
- Location: Hyd System
- Part time: 60,008 hours, 24,934 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

G RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN.  EMERGENCY DECLARED.  FOUND SAFETY VALVE 49GA IN RIGHT WHEEL WELL DAMAGED AND CAUSING FLUID LOSS.  REPLACED LANDING GEAR SAFETY VALVE IAW AMM 32-31-17. SERVICED GREEN HYD IAW AMM12-12-29. TESTED NORMAL IAW AMM32-33-00. MOTORED ENG 1 IAW CHECKLIST, GREEN HYD ATTAINED 3000PSI.
